MAUDE Adverse Event Report: STRYKER GMBH GAMMA3 - K-WIRE D3.2X450 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH GAMMA3 - K-WIRE D3.2X450 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 12106450S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer that during surgery, the tip of a stryker k-wire snapped off and retained in patient's femoral bone.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Please note the correction to h6 device code.The reported event could not be confirmed since the affected device was not returned and no other evidence was share for evaluation.A device inspection was not possible since the affected device was not returned.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are quired at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labelling did not indicate any abnormalities.More information, as well as the affected device, musty be available in order to determine the exact root cause of the issue.If the device is returned, or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
GAMMA3 - K-WIRE D3.2X450 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22950443
Report Number0008031020-2025-01447
Device Sequence Number9636110
Product Code LXH
UDI-Device Identifier04546540175366
UDI-Public(01)04546540175366(17)291231(10)K0FF3BA
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number12106450S
Device Lot NumberK0FF3BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown